MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY

COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY
Model Number DSC-25-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: randomized trial comparing the fork-tip and the side-fenestrated needles for eus-guided fine-needle biopsy of solid pancreatic lesions, gastrointestinal endoscopy (2020).Source: article: crinò sf, le grazie m, manfrin e, conti bellocchi mc, bernardoni l, granato a, locatelli f, parisi a, di stefano s, frulloni l, larghi a, gabbrielli a, (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed between (b)(6) 2018 and (b)(6) 2019, one patient had intra-procedural peritoneal bleeding with a 4 g/dl hemoglobin level drop after the eus-fnb (endoscopic ultrasound fine-needle biopsy procedure).The patient was a renal cancer sampled metastasis sampled with a 25-gauge fork-tip needle.The patient was hospitalized but no blood transfusions were required.

Brand Name
SHARKCORE
Common Device Name
KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key10264918
Report Number3004904811-2020-00020
Device Sequence Number2951558
Product Code FCG
UDI-Device Identifier00855208005094
UDI-Public00855208005094
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-25-01
Device Catalogue NumberDSC-25-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;